# SDR DALA2025062404725

- Difficulty date: June 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 11,426 hours, 5,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SEAT TRACK CORROSION AFT OF STA 72 LBL 43.5. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0569:5321-2021/006 00306 REMOVED AND REPLACED SEAT TRACK PER ER/A 62 3167-14TR REV O SECTION 1 CLOSING REQUIREMENTS RII: INSPECTOR 00772530. CORROSION LEVEL CHANGED FROM: N TO: 2. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0569:5321-2021/006 00306 REMOVED AND REPLACED SEAT TRACK PER ER/A 62 3167-14TR REV O SECTION 1 CLOSING REQUIREMENTS RII: INSPECTOR 00532877. (LP# 1036382)
